Avatar universal
Snorting vicodin
Please help me. I started snorting vicodin and the pain in my nose ear and face is so painful I want to die. The only way to ease the pain is to snort another pill. (a vicious cycle) How do I ease the pain while I quit without snorting another due to the pain?
Cancel
3 Answers
Page 1 of 1
1349329 tn?1276988802
I don't know the answer to your question, but I know that if your Snorting Vicodin, your also snorting aceotminophen, which could be causing alot of damage to your nasal tissues.

I would get to a Dr. asap for help for something like this.

I hope you get some help soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
352798 tn?1399301754
First, You have to quit snorting! Swallow them, get used to that then get off them or taper down. You can do permanent damage to the nasal passages by snorting.
Going to a Dr is also a great idea.
How much are you using? Per day and Per Dose?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
736475 tn?1281262927
try maybe snorting some water, careful not to choke of course. there are some products available that just lubricate your nasal passages. ask your pharmacist about them. those pills were never meant to be snorted. i was doing it too. then thinking, what the heck am i doing? i was desperate to get more out of the pills than they had to give. it's ridiculous. i finally realized that there just aren't enough pills in the world. time to quit. hope you do too. peace, sway
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources